Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 367, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 23, 2018, 9:09 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2018, 9:09 PM CDT (02:09 UTC)
- Expired
- Jun 23, 2018, 10:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Comanche County, OK, Cotton County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 17 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:25 PM CDT | HAIL 2 | 6 N Hollister, OK | |
| Jun 23, 9:30 PM CDT | HAIL 1.25 | 6 Wsw Chattanooga, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.8
The text
As transmitted.
748
WUUS54 KOUN 240209
SVROUN
OKC031-033-141-240300-
/O.NEW.KOUN.SV.W.0367.180624T0209Z-180624T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
909 PM CDT SAT JUN 23 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southwestern Comanche County in southwestern Oklahoma...
Northwestern Cotton County in southwestern Oklahoma...
Eastern Tillman County in southwestern Oklahoma...
* Until 1000 PM CDT.
* At 909 PM CDT, a severe thunderstorm was located 6 miles northeast
of Hollister, moving southeast at 20 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Grandfield, Chattanooga, Faxon, Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3440 9895 3454 9890 3445 9848 3417 9868
3428 9882
TIME...MOT...LOC 0209Z 295DEG 19KT 3442 9880
HAIL...1.75IN
WIND...<50MPH
$$
WR1 follow-up statement
761
WWUS54 KOUN 240231
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
931 PM CDT SAT JUN 23 2018
OKC031-033-141-240300-
/O.CON.KOUN.SV.W.0367.000000T0000Z-180624T0300Z/
Comanche OK-Cotton OK-Tillman OK-
931 PM CDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTH CENTRAL COMANCHE...NORTHWESTERN COTTON AND SOUTHEASTERN
TILLMAN COUNTIES...
At 931 PM CDT, a severe thunderstorm was located 5 miles north of
Loveland, moving southeast at 25 mph.
HAZARD...Tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Grandfield, Chattanooga, Faxon, Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3437 9892 3448 9883 3445 9848 3417 9868
3428 9882
TIME...MOT...LOC 0231Z 306DEG 22KT 3438 9877
HAIL...2.50IN
WIND...<50MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:54 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 23, 6:54 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Norman OK 654 PM CDT Sat Jun 23 2018 .DISCUSSION... && .AVIATION... Isolated thunderstorms are possible this early this evening in western and central OK. Otherwise; VFR conditions and east or southeast winds are expected. Early Sunday a thunderstorms complex could move across northern Oklahoma from northwest to southeast, most likely affecting WWR and PNC. Gusty south winds will develop Sunday afternoon in western Oklahoma. && .PREV DISCUSSION... /issued 304 PM CDT Sat Jun 23 2018/ DISCUSSION... There are several short term concerns, followed by a transition to a calmer, drier, and hotter pattern late in the forecast period. The most impactful weather may be localized flooding this evening into tonight, and again Sunday night. Severe thunderstorms are possible this evening again possible late Sunday and Sunday night. Significant convective overturning was evident in this morning's 12z sounding at KOUN in the wake of last night's MCS, resulting in a drier low-level air mass than is depicted in model forecast soundings. Special 19z sounding shows some boundary layer moistening, but capping is still quite extensive. Several residual boundaries are present across the area early this afternoon, including; 1.) a surface composite front/outflow boundary oriented east to west from just north of Seminole, to near Chickasha, to Cheyenne, 2.) another outflow boundary evident in satellite extending from the east-central Texas Panhandle eastward across southern Oklahoma and shows little movement, 3.) an outflow boundary from Truscott to Archer City, 4.) a synoptic front from near DFW westward into west Texas. Gravity waves have been evident in visible satellite all the way down to the synoptic front in north Texas. Patches of mid-level clouds remain across the area, typical of these post-MCS scenarios. This has tempered diabatic heating somewhat, and slightly cooler temperatures coupled with depleted low-level moisture should limit diurnal convective development some this afternoon. Current thinking is aforementioned boundaries should become more diffuse with time this afternoon but should still focus isolated to scattered development by late afternoon as surface heating and mid-level cooling continues. At least moderate instability and enough deep layer shear for storm organization could result in a few instances of very large hail until upscale growth continues this evening and wind becomes the dominate threat. The tornado potential is low given weak low-level shear, though some enhancement near boundaries leads to a small chance with the most intense/organized supercells through mid evening. Although Corfidi vectors suggest convection should propagate fast enough to preclude significant flood/flash flood concerns, localized flooding/flash flooding threat may occur given the moistening environment. This is especially true for areas where heavy rainfall amounts have occurred (i.e., from near Velma to Sulphur, to Atoka). Additional convection, or potentially a convective complex, may move into northwest/north-central Oklahoma later this evening and overnight from the initial diurnal development later today in the Colorado Plains. We have increased rain chances across the northern half of the area later tonight and into tomorrow morning. A deepening mid-upper trough in the central High Plains tomorrow will strengthen our low-level southerly flow and continue to transport deeper moisture northward. Meanwhile, west-southwesterly mid-level flow will strengthen and advect steep mid-level lapse rates eastward resulting in moderate to strong instability late in the day. This will be another scenario where initial development during the afternoon will have the greatest hail threat, with significant hail sizes possible, followed by upscale growth and a potentially significant wind swath across northern portions of the area and especially in Kansas. Veering/strengthening low level flow resulting in more favorable Corfidi vectors for backbuilding and locally heavy rain/flooding threat could evolve Sunday night. Some convection may continue until the trough pulls northeast late Monday. Then a warm/dry pattern will occur through the end of the forecast period. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 94 74 89 / 40 40 40 30 Hobart OK 72 98 73 92 / 40 10 10 20 Wichita Falls TX 73 101 78 98 / 60 20 0 10 Gage OK 70 95 67 86 / 50 40 80 10 Ponca City OK 71 92 72 86 / 40 20 70 40 Durant OK 76 94 77 92 / 60 40 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 03/09/09
Hazardous weather outlook, Jun 23, 8:40 PM CDT, 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 840 PM CDT Sat Jun 23 2018 OKZ004>048-050>052-TXZ083>090-241700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 840 PM CDT Sat Jun 23 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is an enhanced risk for severe thunderstorms later tonight for northwestern Oklahoma. A slight risk exists across other parts of Oklahoma and northern Texas. Location... The enhanced risk is west of Medford, Enid, and Kingfisher and north of I-40. The slight risk covers areas outside of the enhanced risk. Timing... Through 5 AM. Impacts... Hail up to the size of golfballs. Damaging wind gusts between 60 to 80 mph. Heavy rainfall that may cause localized flooding. Discussion... A complex of thunderstorms is expected to move into northwestern Oklahoma from southwestern Kansas tonight. It is expected to produce damaging winds along its leading edge as it moves toward central Oklahoma by sunrise. In the slight risk area isolated severe thunderstorms are possible as the low-level jet increases in an environment of moderate instability. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There is a Moderate Risk for severe thunderstorms across a small part of northwestern Oklahoma for Sunday evening into early Monday morning. Damaging wind gusts will be the primary hazard. Large hail up to the size of baseballs will be possible as well. A slight risk covers the northwestern third of Oklahoma outside of the moderate and enhanced risk areas. There will be a continued chance for thunderstorms Monday into early Tuesday. A few strong thunderstorms are possible Monday across north central Oklahoma. .Heat... Heat index values from 100 to 105 degrees are forecast through much of this week. If you will be outdoors, limit strenuous activities and take frequent breaks. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 23, 7:18 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 718 PM CDT SAT JUN 23 2018 OKZ036-037-240045- Tillman OK-Jackson OK- 718 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Tillman and east central Jackson Counties Until 745 PM CDT.... AT 716 PM CDT, a strong thunderstorm was located near Elmer, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... LAT...LON 3447 9931 3455 9937 3466 9921 3457 9907 TIME...MOT...LOC 0016Z 232DEG 14KT 3452 9931 WR
Special weather statement, Jun 23, 7:57 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 PM CDT SAT JUN 23 2018
OKZ035>037-240130-
Kiowa OK-Tillman OK-Jackson OK-
757 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...
northwestern Tillman and east central Jackson Counties Until 830 PM
CDT....
AT 755 PM CDT, a strong thunderstorm was located near Tipton, moving
northeast at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
LAT...LON 3467 9902 3453 9883 3451 9883 3450 9882
3449 9882 3444 9910 3455 9927
TIME...MOT...LOC 0055Z 238DEG 11KT 3452 9915
WRLocal storm report, Jun 23, 8:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 1 N TIPTON 34.52N 99.13W
06/23/2018 M1.50 INCH TILLMAN OK TRAINED SPOTTER
&&
PWSpecial weather statement, Jun 23, 8:37 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 837 PM CDT SAT JUN 23 2018 OKZ043-048-240215- Coal OK-Atoka OK- 837 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Coal and north central Atoka Counties Until 915 PM CDT.... AT 835 PM CDT, a strong thunderstorm was located near Coalgate, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Coalgate, Stringtown, Lehigh, Phillips and Atoka Reservoir. LAT...LON 3446 9627 3458 9631 3462 9605 3447 9602 TIME...MOT...LOC 0135Z 264DEG 16KT 3451 9622 WR
Local storm report, Jun 23, 8:38 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 6 E MANITOU 34.51N 98.87W
06/23/2018 M1.75 INCH TILLMAN OK PUBLIC
&&
PWSpecial weather statement, Jun 23, 8:58 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
858 PM CDT SAT JUN 23 2018
TXZ086-089-240230-
Wichita TX-Archer TX-
858 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Wichita and
northwestern Archer Counties Until 930 PM CDT....
AT 854 PM CDT, a strong thunderstorm was located 5 miles northeast of
Lake Diversion, moving southeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Locations impacted include...
Mankins and northeastern Lake Diversion.
LAT...LON 3378 9893 3383 9895 3398 9890 3390 9868
3369 9876
TIME...MOT...LOC 0154Z 302DEG 19KT 3387 9889
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:13 PM CDT | Special Weather Statement | OUN | Greer | 32 min |
| Jun 23, 7:18 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Jun 23, 7:57 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Jun 23, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Jun 23, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 49 min |
| Jun 23, 8:37 PM CDT | Special Weather Statement | OUN | Coal | 38 min |
| Jun 23, 9:43 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Jun 23, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 31 min |
| Jun 23, 10:14 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | OUN | McClain | 33 min |
| Jun 23, 10:34 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 23, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 39 min |
| Jun 23, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Jun 23, 10:49 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Jun 23, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Jun 23, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Jun 23, 11:31 PM CDT | Special Weather Statement | OUN | Harper | 44 min |
| Jun 23, 11:34 PM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 23, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 28 min |
| Jun 24, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| Jun 24, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 39 min |
| Jun 24, 12:12 AM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Jun 24, 12:28 AM CDT | Areal Flood Warning | OUN | Lincoln | 3 hr |
| Jun 24, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 48 min |
| Jun 24, 12:47 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 12:58 AM CDT | Special Weather Statement | OUN | Hughes | 32 min |
| Jun 24, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods, Woodward | 47 min |
| Jun 24, 1:17 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 1:22 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 38 min |
| Jun 24, 1:29 AM CDT | Special Weather Statement | OUN | Woodward | 46 min |
| Jun 24, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 28 min |
| Jun 24, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 41 min |
| Jun 24, 2:01 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Jun 24, 2:09 AM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| Jun 24, 2:32 AM CDT | Special Weather Statement | OUN | Dewey, Major | 28 min |
| Jun 24, 2:42 AM CDT | Areal Flood Advisory | OUN | Payne | 3 hr |
| Jun 24, 2:50 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| Jun 24, 3:06 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 54 min |
| Jun 24, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 26 min |
| Jun 24, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 38 min |
| Jun 24, 3:54 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 36 min |
| Jun 24, 4:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 51 min |
| Jun 24, 4:23 AM CDT | Special Weather Statement | OUN | Washita | 37 min |
| Jun 24, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 22 min |
| Jun 24, 4:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| Jun 24, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 29 min |
| Jun 24, 4:57 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 33 min |
| Jun 24, 5:06 AM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| Jun 24, 5:27 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| Jun 24, 5:31 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jun 24, 5:34 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Jun 24, 5:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| Jun 24, 5:47 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 28 min |
| Jun 24, 6:01 AM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Jun 24, 6:14 AM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 24, 6:19 AM CDT | Special Weather Statement | OUN | Woods | 26 min |
| Jun 24, 6:22 AM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 24, 6:26 AM CDT | Special Weather Statement | OUN | Blaine, Major, Woods | 34 min |
| Jun 24, 6:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 42 min |
| Jun 24, 6:36 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jun 24, 6:47 AM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Jun 24, 7:09 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Jun 24, 7:13 AM CDT | Special Weather Statement | OUN | Blaine, Major | 32 min |
| Jun 24, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 29 min |
| Jun 24, 7:34 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major | 3 hr |
| Jun 24, 7:43 AM CDT | Special Weather Statement | OUN | Major | 32 min |
| Jun 24, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Major | 43 min |
| Jun 24, 7:53 AM CDT | Special Weather Statement | OUN | Major | 37 min |
| Jun 24, 8:23 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods, Woodward | 3 hr |
| Jun 24, 8:27 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 48 min |
| Jun 24, 8:52 AM CDT | Flash Flood Warning | OUN | Major | 6 hr |
| Jun 24, 9:53 AM CDT | Special Weather Statement | OUN | Major | 52 min |
| Jun 24, 11:28 AM CDT | Special Weather Statement | OUN | Kingfisher | 47 min |
| Jun 24, 11:44 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| Jun 24, 12:04 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Logan, Washita | 41 min |
| Jun 24, 12:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 21 min |
| Jun 24, 12:43 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more | 32 min |
| Jun 24, 1:18 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more | 3 hr |
| Jun 24, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.